# SDR HALA0600428

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 13,781 hours, 2,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Ground Damage
- Location: Aft Cargo Bay
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR DAMAGED BY GROUND SERVICE EQUIPMENT.  BULK CARGO DOOR SCUFF PLATE REMOVED, NO DAMAGE NOTED TO AIRFRAME.  REPAIR SCUFF PLATE DENT PER COLD WORK BAC5300 AND CRACK PER BAC5975 613.  INSTALLED SCUFF PLATE PER AMM 53-13-02, SECURITY CONDITION GOOD.
